DUKE HEART FAILURE SYMPOSIUM – JUNE 7, 2025 DRAFT AGENDA

TIME	TOPIC	SPEAKER(S)
7:45-8:30am	Registration, Breakfast & Exhibits	
8:30-8:35am	Welcome	Marat Fudim, Stephanie Barnes, Richa Agarwal, Robert Mentz
	erapies & Challenges (30 min)	
Moderator: TBD		
8:35-8:45am	Current Pharmacological Treatment Strategies for Heart Failure with Reduced and Preserved Ejection Fraction	Robert Mentz
8:45-8:55am	A Titration Guide to Heart Failure Medications: All at Once or Personalize?	Benjamin Trichon
8:55-9:05am	Panel Discussion	Robert Mentz, Benjamin Trichon, Richa Agarwal, Stephanie Barnes, Oksana Kamneva
	etabolic Care in Heart Failure (30 min)	
Moderator: TBD		
9:05-9:15am	Cardiometabolic Revolution: Comprehensive Metabolic Care in Heart Failure	Carlos Santos-Gallego
9:15-9:25am	Weight Loss Management in Heart Failure: Best Practice to Date	Josephine Harrington
9:25-9:35am	Panel Discussion	Carlos Santos-Gallego, Josephine Harrington, Robert Mentz, Marat Fudim
Session 3: Cardiom Moderator: TBD	yopathies: Clinical Outcomes & Disease Trajectory (30 min)	, , , , , ,
9:35-9:45am	Evolution of Diagnostic and Treatment Options for Cardiac Amyloidosis	Michel Khouri
9:45-9:55am	Genetic Cardiomyopathy: What Do Specialty Clinics Bring to the Table?	Karen Flores Rosario
9:55-10:05am	Panel Discussion	Michel Khouri, Karen Flores Rosario, Ravi Karra, Phoenix Grover, Aferdita Spahillari
10:05-10:15am	Break & Exhibits (10 min)	Opanitan
Session 4: Intervent Moderator: TBD	tional & Device Management in Heart Failure (40 min)	
10:15-10:25am	Devices in the Management of Acute Heart Failure	Imran Aslam
10:25-10:35am	Devices in the Management of Chronic Heart Failure	Patrick McCann
10:35-10:45am	Percutaneous Valve Therapies in the Management of Heart Failure	Andres Pineda
10:45-10:55am	Panel Discussion	Imran Aslam, Patrick McCann, Andres Pineda, Marat Fudim, Richa Agarwal
	Monitoring in Heart Failure (30 min)	
Moderator: TBD		
10:55-11:05am	Congestion Management in the Hospital Setting	Michael Felker
11:05-11:15am	Remote Monitoring: Tracking Congestion and Beyond	Jason Guichard
11:15-11:25am	Panel Discussion	Michael Felker, Jason Guichard, Marat Fudim, Todd McVeigh, Aferdita Spahillari
11:30am-1:00pm	Lunch & Exhibits (90 min)	
Session 6: Coordina Moderator: TBD	ating Transitions of Care (45 min)	
1:00-1:10pm	Best Practices in Transitional Care	Stephanie Barnes
1:10-1:20pm	Multidisciplinary Strategies for Improved Care Coordination in Heart	Aferdita Spahillari
1:20-1:30pm	Failure Future of Ambulatory Care Delivery in Rural North Carolina	John Rommel
1.50-1.90hIII	i uture or Ambutatory Gare Delivery ili Nurat North Garotina	אוווו עטוווווופנ

DUKE HEART FAILURE SYMPOSIUM – JUNE 7, 2025 DRAFT AGENDA

1:30-1:45pm	Panel Discussion	Stephanie Barnes Aferdita Spahillari,
		John Rommel, Midge Bowers
Session 7: Quality	y of Life & Patient Preferences (25 min)	
Moderator: TBD		
1:45-1:55pm	The Often-Ignored Side of HF Care: Quality of Life and Patient	Samuel Sears
	Preferences	
1:55-2:05pm	End of Life / Palliative Care for Patients with Heart Failure	Vishal Rao
2:05-2:10pm	Panel Discussion	Samuel Sears, Vishal Rao, Michael
		Felker, Todd McVeigh, Stuart Russell,
		Midge Bowers
2:10-2:25pm	Break & Exhibits (15 min)	
Session 8: Best P	ractices for Managing HFpEF (30 min)	
Moderator: TBD		
2:25-2:35pm	How Has Our Understanding of Heart Failure with Preserved Ejection	Marat Fudim
	Fraction Evolved? When to Think of It and How to Diagnose It?	
2:35-2:45pm	Treatment for Heart Failure with Preserved Ejection Fraction: Current	Patricia Chang
	State of the Art and Ongoing Trials	
2:45-2:55pm	Panel Discussion	Marat Fudim, Elizabeth Volz, Senthil
		Selvaraj, Carlos Santos-Gallegos,
		Carolyn Lekavich, Benjamin Trichon
Session 9: Curren	nt Therapies in Advanced Heart Failure Management (45 min)	
Moderator: TBD		
2:55-3:05pm	When is the Right Time to Refer to (Advanced) Heart Failure?	Adam DeVore
3:05-3:15pm	State of the Art LVAD Care: What Does the Year 2025 Bring?	Elizabeth Volz
3:15-3:25pm	State of the Art of Advanced Heart Failure Management: A Transplant	Jeffrey Keenan
	Perspective	
3:25-3:40pm	Panel Discussion	Adam DeVore, Elizabeth Volz, Jeffrey
		Keenan, Richa Agarwal, Benjamin
		Trichon, Laura Blue, Patricia Chang
3:40-3:45pm	Close	Marat Fudim, Stephanie Barnes, Richa
		Agarwal, Robert Mentz